Ukrainian Mathematical Journal

, Volume 38, Issue 5, pp 542–545 | Cite as

Dyadic subspaces of subgroups of topological groups

  • Yu. V. Tsybenko


Topological Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. L. Ivanovskii, “On certain hypothesis of P. S. Aleksandrov,” Dokl. Akad. Nauk SSSR,123, No. 5, 785–786 (1958).Google Scholar
  2. 2.
    V. I. Kuz'minov, “On a hypothesis of P. S. Aleksandrov in the theory of topological groups,” Dokl. Akad. Nauk SSSR,125, No. 4, 727–729 (1959).Google Scholar
  3. 3.
    S. O. Sirota, “On spectral representation of the space of closed subsets of a bicompact set,” Dokl. Akad. Nauk SSSR,181, No. 5, 1069–1075 (1968).Google Scholar
  4. 4.
    L. B. Shapiro, “The space of closed subsets of Dℵ2 is not a dyadic bicompact set,” Dokl. Akad. Nauk SSSR,228, No. 6, 1302–1305 (1976).Google Scholar
  5. 5.
    Yu. V. Tsybenko, “Dyadicity of the space of subgroups,” IX Vsesoyus. Simp. po Teorii Grup, Tez. Dokl. Mosk. Pedag. Inst., 249–250, Moscow (1984).Google Scholar
  6. 6.
    C. Chabauty, “Limite d'ensembles at geometrie des numbers,” Bull. Soc. Math. France,78, 143–151 (1950).Google Scholar
  7. 7.
    I. V. Protasov, “Local theorems for topological groups,” Izv. Akad. Nauk SSSR, Ser. Mat.,43, No. 6, 1430–1440 (1979).Google Scholar
  8. 8.
    P. S. Aleksandrov and B. A. Pasynkov, Introduction to the Theory of Dimension [in Russian], Nauka, Moscow (1973).Google Scholar
  9. 9.
    I. V. Protasov and Yu. V. Tsybenko, “Connectivity in the space of subgroups,” Ukr. Mat. Zh.,35, No. 3, 382–385 (1983).Google Scholar
  10. 10.
    I. V. Protasov, “On duality of topological Abelian groups,” Ukr. Mat. Zh.,31, No. 3, 207–211 (1979).Google Scholar
  11. 11.
    I. V. Potrasov, “On the residues of subgroups of a profinite group group,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 11, 975–978 (1978).Google Scholar
  12. 12.
    O. V. Mel'nikov, “Normal divisors of free profinite groups,” Izv. Akad. Nauk SSSR, Ser. Mat.,42, No. 1, 3–25 (1978).Google Scholar
  13. 13.
    B. A. Efimov, “Dyadic bicompact sets,” Tr. Mosk. Mat. O-va.,14, 211–247 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • Yu. V. Tsybenko
    • 1
  1. 1.Kiev UniversityUSSR

Personalised recommendations